How do I get rid of patches of small red bumps on my forehead and nose? (photos)

There are like 4 patches(which are really visible as red/pink patches) and each patch contains at least 10 or more little pimples/bumps. I used a product by ZenMed called Skin Eraser which I used to help get rid of acne scars. Its a Triple-acid blend that gradually diminishes skin imperfections. I'm pretty sure that's what caused this. I need help getting rid of it. I have to attended classes tomorrow this looks really bad. Will it help if I take antibiotics orally? Any help is appreciated.

Doctor Answers (2)

Contact Dermatologist

+1
You could be experiencing a contact dermatitis from the ZenMed product you are using for your acne. I would discontinue use and make an appointment today for further evaluation and treatment. Advanced Dermatology offers comprehensive treatment options for both medical and cosmetic treatment modalities.


Long Island Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Irritant Dermatitis from acne treatment

+1
It looks and sounds like you gave yourself an irritant dermatitis from that acne treatment product.  I would stop that product if you haven't already, and apply an over-the-counter hydrocorticosone 1-2% with aloe ( from the pharmacy), 2x/day.  That should calm it the fastest without causing more problems.  Then see a dermatologist for better management of your acne.   I would not take antibiotics.

Karen Stolman, MD
Salt Lake City Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.